# SDR AALA202111181273

- Difficulty date: November 17, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737*
- Aircraft serial: 29536
- Aircraft time: 60,625 hours, 25,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT INDICATOR ON THE AISLE AT SEAT 17C IS MISSING. INSTALLED LEFT EXIT SIGN LENS AT 17C.
